Influential research by members of the Financial Markets Group has been published in some of the most recognised international journals in the field. 

Below is a collection of notable FMG discussion papers which have been published in American Economic Review, Econometrica, Journal of Finance, Journal of Financial Economics, Journal of Political Economy, Quarterly Journal of Economics, Review of Economic Studies, and Review of Financial Studies.

2020

2019

2018

2017

2016

2015

2014

2013

2012

  • Basak, Suleyman and Chabakauri, Georgy (2012) Dynamic hedging in incomplete markets: a simple solution. Review of Financial Studies, 25 (6). pp. 1845-1896. ISSN 0893-9454
  • Cohen, Lauren and Lou, Dong (2012) Complicated firms. Journal of Financial Economics, 104 (2). pp. 383-400. ISSN 0304-405X
    • Winner of First Prize, Crowell Memorial Award for Best Paper in Quantitative Investments, 2011
    • Winner of Best Paper Prize, the Center for Research in Security Prices (CRSP) Forum, 2010
    • Winner of Institute for Quantitative Investment Research (INQUIRE UK) Grant, 2010
    • Winner of First Prize, Istanbul Stock Exchange 25th Anniversary Best Paper Competition, 2010
    • Winner of Paul Woolley Center (UTS) Academic Grant, 2010
  • Lou, Dong (2012) A flow-based explanation for return predictability. Review of Financial Studies, 25 (12). pp. 3457-3489. ISSN 0893-9454 
  • Vayanos, Dimitri and Wang, Jiang (2012) Liquidity and asset returns under asymmetric information and imperfect competition. Review of Financial Studies, 25 (5). pp. 1339-1365. ISSN 0893-9454 

2011